Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounded analytic functions and absolutely continuous measures


Authors: George Piranian, Allen L. Shields and James H. Wells
Journal: Proc. Amer. Math. Soc. 18 (1967), 818-826
MSC: Primary 46.30; Secondary 30.00
MathSciNet review: 0215067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30, 30.00

Retrieve articles in all journals with MSC: 46.30, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215067-4
Article copyright: © Copyright 1967 American Mathematical Society